# SDR IPXA2022022779462

- Difficulty date: February 15, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 89,158 hours, 19,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Part number: 70025146153
- Condition: None
- Location: R/H Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C4R/H WHEEL WELL LWR FWD BRAKE ACCUMLATOR INTERCOSTAL IS CRACK.REPAIRED CRACK INTERCOSTAL IAW MD-11 SRM 53-40-12 REPAIR 3 AND SRM 51-33-01 PG8 (MINOR)
